BibTeX record journals/tit/KiefferY96

download as .bib file

@article{DBLP:journals/tit/KiefferY96,
  author    = {John C. Kieffer and
               En{-}Hui Yang},
  title     = {Sequential codes, lossless compression of individual sequences, and
               Kolmogorov complexity},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {42},
  number    = {1},
  pages     = {29--39},
  year      = {1996},
  url       = {https://doi.org/10.1109/18.481775},
  doi       = {10.1109/18.481775},
  timestamp = {Sun, 28 May 2017 13:18:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/KiefferY96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics